You are viewing transgender

Trailrat [userpic]
T-Blockers
by Trailrat (trailrat)

Errmm, Hi. Been a while hasn't it! I'm actually probablyy not remembered but hi anyway! Usual lurker, occasional poster usually when I have a query!

For those that do know me, things are going great! Been on Progynova since January last year, got a tidy A-cup which I can make look like a C-cup with a padded bra. Woot, no more full time breastfoms. Vocal coaching going well, I'm in the female range, though surgery maybe need and has been recommended by the powers that be, because I have a tendency to snap back when I'm stressed or hit the flow! 

Why am I here again, after all this time? Well, after some thoughts about how I want my transition to go they have decided to start giving me a t-blocker. On Wednesday I got my first Zoladex implant as this seemed to be the best course for my body chemistry. I'm also taking C-A for what they call testostorone flair ups that usually happens in the first two weeks of the implant.

I know it's only been three days but I was wondering if I should be getting any side effects this soon. I ask becuase my facial hair has taken a jump forward in growth speed, I'm consistently tired and also I seem to be more thirsty then usual! Also, my breasts have felt firmer and looked bigger! But it's only been three days, surely I shouldn't see anything yet! 

Love to get the feedback!

For the record, I'm in the UK! 

Comments

Posted by: The tales of a dizzy blonde (alicephilippa)
Posted at: August 18th, 2012 05:28 am (UTC)

The T flare is almost immediate and you may well notice some differences immediately. These differences are usually short lasted and disappear once the initial flare is over.

Some people have reported that the 12 week implant only seems to last them around 10 before they feel that it's effects are wearing off.

Posted by: aumentou (aumentou)
Posted at: August 18th, 2012 10:57 am (UTC)
Trans Pan anim

"I ask becuase my facial hair has taken a jump forward in growth speed, I'm consistently tired and also I seem to be more thirsty then usual!"

Things started kicking in after a few days for me, too.
The hair I would ask the doctors about. I don't know but it worries me. The tiredness is totally normal. You're reducing the effect of steroids on your body. Steroids make you energetic. So you're less energetic. To some extent you'll get used to it, but if your E dose isn't raised to compensate you might never be as energetic as you were last week.
I don't remember being thirsty, but I remember a bunch of relatively minor changes all happening at once. Obviously drink more.

Posted by: the broken radio was playing suicide (volare)
Posted at: August 18th, 2012 03:22 pm (UTC)
emt

Careful about the tiredness and increased thirst, (are you also having to urinate more often as well?) as it can be an indicator of the onset of diabetes, or at least a major indicator that something is wrong with your insulin or how your body is metabolizing food to blood sugar.

Hoping it's just an odd coincidence and nothing more serious, but if it continues I'd say to ask your doc asap... Best wishes!

3 Read Comments